# SDR VTZA97254

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Pres Xmitter
- Part number: 1241013
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

IAD/HPN - FLT 6283 - DURING TAXI-OUT AT 1820 HOURS ON 4-25-97, EXPERIENCED A RIGHT HAND OIL PRESSURE HIGH INDICATION.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE WHERE MAINTENANCE TECHNICIANS TROUBLESHOT DISCREPANCY AND FOUND THE RIGHT HAND OIL PRESSURE TRANSMITTER HAD FAILED.  MAINTENANCE REPLACED THE RIGHT HAND PRESSURE TRANSMITTER IAW WITH APPLICABLE MAINTENANCE PROCEDURES.  AIRCRAFT WAS GROUND TESTED AND THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
